# SDR UALA2011013100535

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 37,496 hours, 14,234 cycles
- Engine: Iae V2527A5
- Engine time: 45,233 hours, 17,987 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Part time: 45,233 hours, 17,987 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG HOT OIL ODOR IN ACFT.  SUSPECT NR 2 ENGINE OIL LEAK.  SERVICED, ONLY 17.5 QTS NOW.  EFS AMT ISOLATED ENG 2 AS A SOURCE OF OIL ODOR DURING HIGH POWER RUN, WITH ENG 2 BLEED OFF NO ODOR NOTED.  INOP ENG 2 BLEED AIR SUPPLY SYS IAW MEL 3611B PRIOR TO FERRY. REPLACED NR 2 ENG IAW MT 71-017,
